Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Thigh pulled. On aspirin and warfarin. Why is bruise spreading to groin?

On Tues walking felt a pull on inner thigh. Next day went to ER because of severe pain in in ner thigh area. I am on aspirin and Warfarin . Was told to put ice on that area and to use crutches and thet wrapped with ace bandage . the next day ( thursday) noticed red and purple bruising. Pain not so bad. Now the last 2 days the bruisung spread from groin to knee with severe pain.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

The antiplatelets drugs(Aspirin and warfarin) are cause the bruising.
Your may need to consult your doctor to get an advice on whether to stop the drugs to reduce the bruising.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor